# SDR SWAA2024061300752

- Difficulty date: June 12, 2024
- Submitted: June 13, 2024
- Operation: Air carrier
- Aircraft: N8649A
- Make and model: Boeing 737-8H4
- Aircraft serial: 42527
- Aircraft time: 32,913 hours, 15,920 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CEILING EMERGENCY LIGHTS AT ROWS 6-14 DEF INOP<[01] REMOVED AND REPLACED POWER PACK CHARGER ASSY IAW AMM 33-51-51 AT ROWS 6-14 DEF OPS CHECK GOD.
